skip to content
  • it
DEL SANNIO   Benevento


Journal Article
Carozza, M., and P. A di Napoli, "A regularity theorem for minimizers of quasiconvex integrals: the case", PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 126, pp. 1181–1199, 1996.
Carozza, M., and R. Mellone, "The distance to L^ınfty or to VMO for BMO functions", RICERCHE DI MATEMATICA, vol. XLIV, pp. 439–448, 1995.
Carozza, M., "A duality between Gehring and Muckenhoupt classes", RICERCHE DI MATEMATICA, vol. XLIV, pp. 173–181, 1995.
Carozza, M., "Hardy's inequality with weights for non-increasing functions", RENDICONTO DELL'ACCADEMIA DELLE SCIENZE FISICHE E MATEMATICHE, vol. LIX, pp. 129–138, 1992.